MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC PRUITT IRRIGATION OCCLUSION CATHETER; EMBOLECTOMY CATHETER

LEMAITRE VASCULAR, INC PRUITT IRRIGATION OCCLUSION CATHETER; EMBOLECTOMY CATHETER
Model Number 2102-09
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2021
Type of Reportable Event Malfunction
Event or Problem Description
The catheter was used during the replacement of the artificial blood vessel in the thoracoabdominal region.The balloon of the catheter ruptured during the operation.The physician replaced that catheter with another pruitt irrigation occlusion catheter and continued the operation.There was no impact on the patient because of the catheter malfunction.
 
Additional Manufacturer Narrative
We have not received the complaint device for evaluation.Hence, we could not conclusively determine the root cause of the incident.Our review of the lot history records for this lot did not find any discrepancies either in the manufacturing or packaging process that could be related to this incident.Further, we have not received any other complaints of a similar nature for devices from this lot.Therefore, we believe that it was an isolated incident.There was no harm to the patient because of this incident.The surgeon used another catheter to complete the procedure.

Brand Name
PRUITT IRRIGATION OCCLUSION CATHETER
Common Device Name
EMBOLECTOMY CATHETER
Manufacturer (Section D)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
MDR Report Key12719744
Report Number1220948-2021-00103
Device Sequence Number3984191
Product Code DXE
UDI-Device Identifier00840663101535
UDI-Public00840663101535
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K880231
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model Number2102-09
Device Catalogue Number2102-09
Device Lot NumberPIO1469
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2021
Initial Report FDA Received Date10/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1